I've only been taking it for a week and around the 7th day I got extremely bad cramps and the next day my belly was so bloated I was uncomfortable. I'm wondering if its the pill or something else?
It is hard to say. Birth control pills can cause bloating but it is usually pretty mild. Are your bowels moving normally? It could be a digestive issue and it just coincidence it is happening as you begin your BCP's. If you havent had a bowel movement you might try a mild laxative like Miralax or a Senna product to see if it helps. If it continues to be a problem, you should see your Dr.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2011 • 2 answers
Posted 16 Jan 2012 • 1 answer
Posted 29 May 2012 • 2 answers
Posted 10 Nov 2015 • 0 answers
Posted 27 Mar 2018 • 1 answer